default-icon

Vomitting

I usually feel like vomitting during travelling in hilly areas. What should i do to avoid it??? As i am planning to go to hill station.
views-icons 92 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Vomitting

doctor profile image
Dr. Anil Kumar Jain
Bangalore | General Physician

INR 150 for 24 hrs

CHAT NOW
Answered
Hello There. I can understand your concern. many people suffer from the kind of thing that you are suffering. its called motion sickness. avoid eating heavy before the start of the journey. you can take a tab. cinnarizine 25mg before the journey. this much will generally be enough. kindly consult a ENT specialist for further evaluation and management Best regards, Dr. Anil kumar jain. balaji clinic, Bangalore.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
17 yrs. of exp | Chennai | Neurosurgeon

INR 500 for 24 hrs

CHAT NOW
Answered
I think you are suffering from motion Sickness Please consult a neurosurgeon for evaluation of your vestibular system and he will prescribe the tablets
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
Bangalore | General Physician

INR 250 for 24 hrs

CHAT NOW
Answered
Hello there....., I went through your query..... Your condition is known as motion sickness... Motion sickness is considered to be a form of dizziness and can be induced in most normal individuals. It is not considered to be a specific disease state...Although motion sickness can be uncomfortable, it is typically not a sign of a serious problem.. Various medication are available to suppress your symptoms.... Consult Physician, they will do the needful....
Flag this Answer
Flag this answer
1/3 people found this helpful
Was this answer helpful?
YES NO